# SDR CALA0600032

- Difficulty date: January 26, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N76265
- Make and model: Boeing 737824
- Aircraft serial: 31585
- Aircraft time: 15,385 hours, 4,583 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7503
- Condition: Corroded
- Location: Bs 772
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO FLOOR RAILS WHERE FLOORBOARD ATTACHES TO RAILS CORRODED AT STA 772, LBL 17.24 TO RBL 3.  THE FLOOR RAILS WERE REPAIRED IAW ECRA 5321-01336.
